Taller, how tall are you? Just curious. Thanks for giving more info regarding your prednisone use. It still is a bad idea for vanity. Side effects mount up and unless you have looked at your liver lately (MRI or CT scan) you are really just guessing on your effects. Fatty deposits in the liver causing cerrohsis (sp?) are made with frequent high dose use. And that is why the doctor does not want you to use it for other things. It is so they can monitor liver and kidney predict immune responses in case of infection. When they don't know how much and when you take it that may jeopardize response to treatments for other ailments and bone loss, etc. I hope you have periodic comp and CBC blood tests. Don't want you getting into trouble.
Each user experiences their own unique feelings when using steroids and coming off the drug. When someone chooses to stop using they can experience a variety of withdrawal symptoms linked to addiction. Symptoms can include mood swings, fatigue, restlessness, loss of appetite, insomnia, reduced sex drive, the desire to take more steroids, and depression. Evidence for steroid addiction is certainly not as strong as it is for other drugs like cocaine or heroin. Though it is clear that people develop a tolerance and dependence on them and willingly experience negative consequences when using steroids - both of which are signs for drug dependence.